Recursive estimation of variables and parameters in Markov systems at discrete measurements
Doklady Akademii Nauk, Tome 244 (1979) no. 5, pp. 1077-1080
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_244_5_a7,
author = {V. S. Pugachev},
title = {Recursive estimation of variables and parameters in {Markov} systems at discrete measurements},
journal = {Doklady Akademii Nauk},
pages = {1077--1080},
year = {1979},
volume = {244},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_244_5_a7/}
}
V. S. Pugachev. Recursive estimation of variables and parameters in Markov systems at discrete measurements. Doklady Akademii Nauk, Tome 244 (1979) no. 5, pp. 1077-1080. http://geodesic.mathdoc.fr/item/DAN_1979_244_5_a7/